MathSciNet Relay Station
MathSciNet bibliographic data
MR1641087 14C20 (14J40)
Beltrametti, Mauro C.; Sommese, Andrew J. Projective manifolds with small pluridegrees. Trans. Amer. Math. Soc. 352 (2000), no. 7, 3045–3064.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement